# SDR KBM2005F00090

- Difficulty date: April 9, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Starter Gen
- Part time: 294 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR MAG SEAL LEAKING.  REMOVED AND REPLACED.  (K)
